Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Child with persisting stomach ache after taking Zantac. Negative strep, h pylori, thyroid test. What can be done?

Hi I have a seven year old who has been complaining of stomach aches but her upper stomach, whent to doctor she did strep test and h pilory also thyroid test all came back negative. When to childrens hospital and they said it s gerd or gastritis so they put her on Zantac . She has been on it for 2 weeks and still the same problem. What should I do?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.Your problem is most likely gastritis. Zantac won't be effective for all. You might need a proton pump inhibitor therapy like junior lansoperazole i usually prescribe for such condition for 1 to 2 weeks.If peptic ulcer symptoms like night pain or early morning pain is present then i give sucralfate syrup also.If no improvement then a fibrogastroduodenoscopy will be needed to rule out any peptic ulcers.Hope this may help you.
Let me know if you have any further query.
Answered: Mon, 16 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor